# SDR EGI2008F00000

- Difficulty date: December 27, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N255EV
- Make and model: Bell 206L-3
- Aircraft serial: 51488
- Engine: Allsn 250C30
- System (JASC): 2700 · Flight Control System
- Part: Control Tube
- Part number: 2060010985
- Condition: Sheared
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED TO MAINTENANCE THAT THE ELEVATOR HAD AN EXCESSIVE AMOUNT OF TRAVEL AND THE CYCLIC SEEMED TO BE SLIGHTLY STIFF FORE AND AFT.  TROUBLESHOOTING PERFORMED BY MAINTENANCE AND FOUND THE ELEVATOR CONTROL TUBE SHEARED AT THE SHEAR PIN WHICH IS LOCATED IN THE PEDESTAL BETWEEN THE PILOT AND CO-PILOT SEATS.  A COMPLETE CHECK OF THE ELEVATOR LINKAGE AND CONTROLS WAS PERFORMED AND FOUND NO BINDING.  THE CONTROL TUBE WAS REPLACED AND OPERATIONAL CHECK FLIGHT PERFORMED WITH NO DISCREPANCIES NOTED.  THIS AIRCRAFT HAD BEEN OPERATED 29.6 HOURS SINCE MAJOR INSPECTION.  DURING THIS INSPECTION, ALL THE FLIGHT CONTROLS HAD BEEN  REMOVED FOR REPLACEMENT OF THE FORWARD BELLY TUB.  UPON REINSTALLATION OF THE FLIGHT CONTROLS ALL RIGGING WAS PERFORMED AND NO DISCREPANCIES NOTED.  INSPECTION OF THE SHEARED CONTROL TUBE APPEARS TO HAVE BEEN TWISTED EVIDENT BY THE TAIL OF THE SHEARED PIN IN A CHORDWISE MOTION.  (K)
